# SDR UALA2010100503698

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: D14090123
- Part serial: 3662
- Condition: Sheared
- Location: Aspirator
- Component: Evac Slide, Aircruisers
- Component part number: D30656126UA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RECEIVED IN PACKED CONDITION. UPON DISASSEMBLY, FOUND INFLATION HOSE FITTING SHEARED AT ASPIRATOR.  NO OTHER DISCREPANCIES NOTED. SUSPECT IMPROPER PACKING CAUSED FAILURE OF HOSE FITTING TO EXCESS PRESSURE APPLIED DURING PACK. REPLACED INFLATION HOSE AND PACKED IAW UAL AND OEM PACKING INSTRUCTIONS.
